# SDR YENA2024022600298

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 38,057 hours, 12,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: UNKNOWN
- Condition: Broken
- Location: L3 Door Arming
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1059, JFK-KIN. 'ARMING LEVER FOR L3 DOOR BROKEN OFF DURING BOARDING; REF LP 393163, ITEM 1 FOR RESOLUTION. ALSO REF L/P 3931636, ITEM 2 (INSTALLED L3 DOOR ARMING LEVER MECHANISM IAW AMM 52-22-22, OPS CHECK GOOD IAW AMM 52-22-00.REF L/P3931638, ITEM 1 (INSTALLED L3 DOOR ARMING LEVER GRIP PLATE ALIGNMENT PIN IAW AMM 52-22-22. OPS CHECK GOOD. A/C OK TO CON'T SVC.)FOR REQUIRED CRIP PLATE INSTALLATION.) FOR WORK ACCOMPLISHED. NO DEFECTS NOTED AT THIS MOMENT. A/C OK FOR SVC.'
